# SDR USAA2014051200004

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,467 hours, 11,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BOTH FWD FLIGHT ATTENDANT`S FLASHLIGHTS INOPERATIVE.  REPLACED FWD FLASHLIGHT BATTERIES.
